Alert archive / Wyoming / High Wind Warnings in 2008
High Wind Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 6, 2008, 11:07 AM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 11:07 AM MST (18:07 UTC)
- Expired
- Feb 6, 2008, 3:00 PM MST
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 061807 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1107 AM MST WED FEB 6 2008 ...HIGH WINDS WILL BLOW IN SOME AREAS TODAY AND BECOME EVEN MORE WIDESPREAD LATE TONIGHT THROUGH THURSDAY NIGHT... .STRONG WEST WINDS HAVE DEVELOPED AHEAD OF A COLD FRONT OVER PARTS OF SOUTHEAST WYOMING THIS MORNING. THESE WILL CONTINUE THROUGH MID AFTERNOON...ESPECIALLY FROM WHEATLAND TO WEST OF CHEYENNE AND ALSO AROUND THE ARLINGTON AREA...BEFORE DECREASING BEFORE SUNSET. STRONG WINDS WILL SPREAD OVER AN EVEN LARGER AREA OF SOUTHEAST WYOMING LATE TONIGHT AND CONTINUE THROUGH THURSDAY NIGHT. WYZ062-066-067-070215- /O.NEW.KCYS.HW.W.0014.080206T1807Z-080206T2200Z/ /O.CON.KCYS.HW.A.0009.080207T1200Z-080208T1200Z/ NORTH CARBON-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY 1107 AM MST WED FEB 6 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT. DANGEROUS WEST WINDS OF 35 TO 50 MPH GUSTING OVER 60 MPH WILL PERSIST THROUGH MID AFTERNOON. THE WINDS WILL DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH AFTER 3 PM. SHORTLY AFTER 10 AM MST THIS MORNING...WIND GUSTS OVER 60 MPH WERE BEING CLOCKED AT BOTH ARLINGTON AND BORDEAUX. VISIBILITIES WERE ALSO BEING REDUCED IN BLOWING SNOW OVER REMOTE AREAS OF CARBON COUNTY. STRONG WEST WINDS ARE EXPECTED TO REDEVELOP LATE TONIGHT AND THEN CONTINUE THROUGH THURSDAY NIGHT BEFORE GRADUALLY DIMINISHING EARLY FRIDAY MORNING. SUSTAINED WINDS OF 30 TO 45 MPH ARE POSSIBLE AT THE LOWER ELEVATIONS WITH WIND GUSTS IN EXCESS OF 6O MPH. WIND SPEEDS OF 40 TO 55 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL BE POSSIBLE IN THE MOUNTAINS. THESE WINDS WILL ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW WHICH COULD ADVERSELY IMPACT TRAVEL. TRAVELERS AND THOSE WITH OUTDOOR INTERESTS IN SOUTHEAST WYOMING SHOULD EXPECT THE AREAS OF STRONG WINDS AND SUDDEN GUSTS TODAY AND AGAIN LATE TONIGHT THROUGH THURSDAY NIGHT. THE WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. BE SURE TO CHECK THE LATEST WEATHER FORECASTS AND ROAD CONDITIONS BEFORE LEAVING DURING THIS VERY WINDY PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ059>061-063>065-068>070-070215- /O.CON.KCYS.HW.A.0009.080207T1200Z-080208T1200Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... CENTENNIAL...GARRETT...LARAMIE...TORRINGTON...CHEYENNE... PINE BLUFFS 1107 AM MST WED FEB 6 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT. STRONG WEST WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND CONTINUE THROUGH THURSDAY NIGHT BEFORE GRADUALLY DIMINISHING EARLY FRIDAY MORNING. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS IN EXCESS OF 6O MPH WILL BE POSSIBLE ACROSS THE LOWER ELEVATIONS OF SOUTHEAST WYOMING. THESE WINDS WILL ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW WHICH COULD ADVERSELY IMPACT TRAVEL. TRAVELERS AND THOSE WITH OUTDOOR INTERESTED IN SOUTHEAST WYOMING SHOULD EXPECT THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT THROUGH THURSDAY NIGHT. THE WINDS WILL MAKE TRAVEL HAZARDOUS DURING THAT TIME ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING DURING THIS VERY WINDY PERIOD. $$ JLH
1 follow-up statement
000 WWUS75 KCYS 062255 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 330 PM MST WED FEB 6 2008 WYZ062-066-067-072330- /O.EXP.KCYS.HW.W.0014.080206T1807Z-080206T2200Z/ /O.CON.KCYS.HW.A.0009.080207T1200Z-080208T1200Z/ NORTH CARBON-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY 330 PM MST WED FEB 6 2008 ...HIGH WIND WARNING HAS EXPIRED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT... THE HIGH WIND WARNING EXPIRED AT 3 PM MST THIS AFTERNOON. WEST WINDS HAVE DECREASED TO 20 TO 35 MPH LATE THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT. DANGEROUS WEST WINDS OF 35 TO 50 MPH GUSTING OVER 60 MPH ARE EXPECTED TO REDEVELOP LATE TONIGHT AND THEN CONTINUE THROUGH THURSDAY NIGHT. TRAVELERS AND THOSE WITH OUTDOOR INTERESTS SHOULD EXPECT STRONG WINDS AND SUDDEN GUSTS TO RETURN LATE TONIGHT AND THURSDAY AND THEN PERSIST THURSDAY NIGHT. THE WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. BE SURE TO CHECK THE LATEST WEATHER FORECASTS AND ROAD CONDITIONS BEFORE DRIVING. $$ JLH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 6, 9:54 AM MST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 6, 9:54 AM MST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
954 AM MST WED FEB 6 2008
.UPDATE...GRIDS CLEANED UP TO ACCOUNT FOR TEMPS NOT BEING SO COLD
ALONG THE EAST SLOPES OF THE MOUNTAINS THIS MORNING. ALSO...ADDED
MORE WIND BETWEEN KCYS AND KLAR TODAY AS WELL AS AREAS OF BLOWING
SNOW IN CARBON COUNTY. SPECIAL WX STATEMENTS ISSUED MAINLY FOR THE
WIND BETWEEN KCYS/KLAR/KEAN AND REDUCED VSBYS AROUND KRWL. JLH
&&
.PREV DISCUSSION... /ISSUED 310 AM MST WED FEB 6 2008/
SHORT TERM...AN UPPER JET MAX WILL BE OVER THE AREA TONIGHT THROUGH
THURSDAY NIGHT. AN UPPER TROUGH WILL MOVE ACROSS THE WY PORTION OF
THE CWA TODAY. THE ASSOCIATED COLD FRONT WILL MOVE ACROSS THE
FORECAST AREA BY THIS EVENING. MID AND SOME LOW LEVEL MOISTURE WILL
BE ASSOCIATED WITH THIS SYSTEM...WHICH WILL RESULT IN A CHANCE OF
SNOW WEST OF THE LARAMIE RANGE THIS MORNING...WITH SNOW LIKELY IN
THE MOUNTAINS. THE CHANCE OF SNOW WILL SPREAD ACROSS THE NORTHERN
PORTION OF THE CWA THIS AFTERNOON...BUT DOWNSLOPE WINDS SHOULD LIMIT
PRECIP EAST OF THE LARAMIE RANGE. THE UPPER TROUGH AXIS WILL MOVE
EAST OF THE CWA BY 06Z TONIGHT WITH STRONG NW FLOW DEVELOPING BEHIND
THE TROUGH. GRADIENT AT THE SURFACE AND ALOFT TIGHTENS UP TONIGHT
AND CONTINUES TO BE STRONG INTO FRIDAY MORNING. HAVE EXPANDED THE
HIGH WIND WATCH TO INCLUDE ALL OF SOUTHEAST WYOMING AS THIS LOOKS
LIKE A GOOD SET UP FOR THE ENTIRE AREA. NEB PANHANDLE WILL NEED AT
LEAST A WIND ADVISORY THURSDAY AFTERNOON AND THURSDAY NIGHT. SNOW
WILL ALSO CONTINUE IN THE SNOWY RANGE...WITH A CHANCE OF SNOW MAINLY
WEST OF THE LARAMIE RANGE LATE TONIGHT THROUGH THURSDAY NIGHT.
SNOWFALL AMOUNTS IN THE SOUTH CENTRAL MOUNTAINS WILL BE AROUND 6 TO
8 INCHES BY NOON THURSDAY...WHICH IS JUST BELOW ADVISORY CRITERIA.
SNOWFALL AMOUNTS WEST OF THE LARAMIE RANGE WILL BE FROM 1 TO 3
INCHES...WITH LESS THAN AN INCH EAST OF THE LARAMIE RANGE. BLOWING
SNOW WILL ALSO OCCUR ACROSS MUCH OF THE AREA THROUGH THURSDAY
NIGHT. HIGH TEMPERATURES WILL BE FROM 5 TO 8 DEGREES BELOW NORMAL
TODAY AND AROUND NORMAL THURSDAY.
LONG TERM...FRI THRU TUE...STILL QUITE WINDY ON FRI WITH UPPER JET
DRIFTING EAST RIGHT OVER THE REGION. MTNS SHOULD STILL SEE SOME
SNOW SHOWERS THRU FRI NIGHT...ALTHO WITH THE WINDS...BLOWING SNOW
MAY END UP BEING A PROBLEM. MEANWHILE ARCTIC FRONT SAGS SWD INTO
THE NRN/ERN PARTS OF THE AREA FRI NIGHT...STALLING OUT ALONG LINE
FROM ABOUT DOUGLAS TO KIMBALL BY SAT MRNG. WITH FLAT UPPER RIDGE
APPRCHG ON SAT NIGHT...SHOULD SEE ARCTIC FRONT PULL OUT OF AREA.
SUN SHOULD BE A DECENT DAY ACROSS ALL OF THE AREA...WITH TEMPS INTO
THE 30S AND 40S...BUT STILL WINDY IN WY. MODELS SHOWING A WEAK
DIGGING UPPER FEATURE ON MON MOVG SE ACROSS THE DAKOTAS...WITH
COOLER AIR FILTERING INTO THE NERN PART OF THE AREA...AND PERHAPS A
FEW AREAS OF LIGHT SNOW. TUE SHAPING UP TO BE ABOUT THE BEST DAY OF
THE PERIOD WITH RISING HEIGHTS AS A FLAT UPPER RIDGE SHIFTS ACROSS
THE REGION. TEMPS WILL CLIMB INTO THE 40S AND SOME 50S...AGAIN WITH
THE USUAL WINDY AREAS IN WY.
AVIATION...LOCAL AREAS OF MVFR CONDITIONS WILL OCCUR TODAY WEST OF
THE LARAMIE RANGE...DUE TO LOW CIGS. WINDY CONDITIONS WITH STRONG
GUSTS WILL OCCUR IN AND NEAR THE MOUNTAINS. AREAS OF MVFR
CONDITIONS WILL DEVELOP BY THIS EVENING WEST OF THE LARAMIE RANGE
AND SPREAD EAST ACROSS THE REST OF THE AREA TONIGHT. STRONG AND
GUSTY SURFACE WINDS WILL OCCUR ACROSS THE ENTIRE AREA THURSDAY INTO
FRIDAY MORNING.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 5 AM THURSDAY TO 5 AM FRIDAY FOR WYZ059-
WYZ060-WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-
WYZ068-WYZ069-WYZ070.
NE...NONE.
&&
SHORT TERM/AVIATION...WFOCYS
LONG TERM....WFOCYSHazardous weather outlook, Feb 6, 5:15 AM MST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 515 AM MST WED FEB 6 2008 WYZ059>070-071230- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 515 AM MST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AREAS IN AND NEAR THE MOUNTAINS WITH WIND GUSTS OF 50 TO 60 MPH THROUGH ABOUT MIDDAY AS A COLD FRONT MOVES THROUGH THE REGION. SOME SNOW WILL FALL IN THE MOUNTAINS...WITH ABOUT 4 TO 7 INCHES OF NEW SNOW EXPECTED THROUGH TONIGHT. THE WINDS WILL CAUSE AREAS OF BLOWING SNOW MAINLY ALONG INTERSTATE 80 FROM THE SUMMIT WEST TO RAWLINS. MOTORISTS SHOULD BE PREPARED TO RUN INTO AREAS OF POOR VISIBILITIES DUE TO THE SNOW AND BLOWING SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AND THURSDAY NIGHT ACROSS ALL OF SOUTHEAST WYOMING. STRONG WINDS ARE EXPECTED TO DEVELOP BY LATE TONIGHT AND CONTINUE THROUGH THURSDAY NIGHT BEFORE GRADUALLY DIMINISHING EARLY FRIDAY MORNING. SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE IN THE LOWER ELEVATIONS... WITH GUSTS UP TO 70 MPH IN THE MOUNTAINS. THERE WILL ALSO BE PERIODS OF SNOW IN THE MOUNTAINS THURSDAY INTO FRIDAY. WITH THE EXPECTED STRONG WINDS...THERE WILL BE BLOWING AND DRIFTING SNOW WHICH WILL LIKELY ADVERSELY IMPACT TRAVEL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-071230- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 515 AM MST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY WINDS ARE LIKELY ACROSS THE PANHANDLE ON THURSDAY INTO FRIDAY...WITH THE STRONGEST WINDS ON THURSDAY AS GUSTS COULD REACH 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Feb 6, 8:41 AM MST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 841 AM MST WED FEB 6 2008 WYZ062>064-066-067-062000- NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 841 AM MST WED FEB 6 2008 ...STRONG WINDS IN AND ALONG THE SOUTHEAST WYOMING MOUNTAINS... WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WERE BLOWING OVER MUCH OF SOUTHEAST WYOMING THIS MORNING. SOME GUSTS BETWEEN 55 AND 60 MPH WERE OCCURRING ALONG THE EAST SLOPES OF THE LARAMIE RANGE FROM WEST OF CHEYENNE TO WHEATLAND. THE WINDS WILL PERSIST INTO EARLY THIS AFTERNOON BEFORE DECREASING TO 15 TO 30 MPH WITH GUSTS TO 40 MPH. TRAVELERS ALONG INTERSTATE 25 AND INTERSTATE 80...ESPECIALLY THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE READY FOR SUDDEN GUSTS. JLH
Local storm report, Feb 6, 8:57 AM MST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
857 AM MST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/06/2008 M61 MPH PLATTE WY DEPT OF HIGHWAYS
&&
DDEALLocal storm report, Feb 6, 8:59 AM MST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
859 AM MST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/06/2008 M64 MPH PLATTE WY DEPT OF HIGHWAYS
&&
JLHSpecial weather statement, Feb 6, 9:25 AM MST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 925 AM MST WED FEB 6 2008 WYZ061>063-070030- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL 925 AM MST WED FEB 6 2008 ...LIGHT SNOW AND AREAS OF BLOWING SNOW WERE CAUSING LIMITED VISIBILITIES IN MUCH OF CARBON COUNTY... STRONG SOUTHWEST WINDS GUSTING OVER 40 MPH WERE COMBINING WITH LIGHT SNOW SHOWERS TO CAUSE SHARPLY REDUCED VISIBILITIES OVER MUCH OF CARBON COUNTY THIS MORNING. THIS WAS ESPECIALLY TRUE OVER REMOTE AREAS NORTH AND WEST OF RAWLINS WHERE VISIBILITIES WERE UNDER A MILE IN PLACES. THE LIGHT SNOW AND AREAS OF BLOWING AND DRIFTING SNOW WILL PERSIST INTO EARLY THIS EVENING. TRAVELERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION DUE TO ICY ROADS AND REDUCED VISIBILITIES. JLH
Local storm report, Feb 6, 10:29 AM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 AM MST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/06/2008 M69 MPH PLATTE WY DEPT OF HIGHWAYS
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 4:05 PM MST | High Wind Warning | CYS | Weston | 3 days |
| Feb 6, 4:41 PM MST | Blowing Snow Advisory | CYS | 12 hr | |
| Feb 6, 4:41 PM MST | Winter Storm Watch | CYS | 4 hr |
Nearby
High Wind Warnings in Wyoming, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.